Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took misoprostol, then 800 mg misoprostol vaginally, huge clots came out, no bleeding. Reasons ?

i took 400mg misoprostol twice a day for 2 days nothing happened then took 800 mg misoprostol vaginally for 2 days .next morning huge clots came out and then no bleeding occured just some spotting. just did an ultrasound and blood test it didnt seem to work. what could be the reason and do you think it takes time for it to work? should i expect results soon. its been a week already since i took the doses mentioned
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
The reason that misoprostol does not work is :
_age of pregnancy
_depends on the individual
You must use another dose of misoprostol or make D&A to your gyn.

Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor